MathSciNet Relay Station
MathSciNet bibliographic data
MR77879 17.0X
Koszul, J. L. Sur la forme hermitienne canonique des espaces homogènes complexes. (French) Canad. J. Math. 7 (1955), 562–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement